# SDR BUEA20170227001

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N459AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145185
- Aircraft time: 26,764 hours, 22,957 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING FLIGHT,  DETECTED SMOKE OR BURNING WIRE.    NO EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED FIM 21-20-00-810-801-A AND DISCOVERED NO ISSUES AND COULD NOT REPRODUCE ANY ODOR. AIRCRAFT WAS RETURNED TO SERVICE.
